# SDR N6WA2022062002

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10011
- Aircraft time: 45,228 hours, 34,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: YAD4F
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ARE ON WHEN SWITCH IS SELECTED TO ARM.R&R K135 IAW CRJ 550 AMM 20-42-00. OPS 
CHECK GOOD IAW CRJ 550 AMM 33-51-00
